RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1980, Volume 27, Issue 1  


Proof of the davenport-hasse relations
S. A. Stepanov
3
Quasivarieties of unars
V. K. Kartashov
7
Poincaré series of graded algebras
V. A. Ufnarovskii
21
Approximation of functions by Vallée-Poussin sums
S. P. Baiborodov
33
The Abel-Poisson summation method for multiple Fourier series
B. I. Golubov
49
Diameters of certain classes of differentiate periodic functions
A. A. Ligun
61
Construction of envelopes of holomorphy for multiple Hartogs regions
M. Shirinbekov
77
Nonfinitely approximable intuitionistic modal logics
V. Kh. Sotirov
89
Some properties of radial spaces
A. V. Arkhangel'skii
95
Some universally complemented subspaces of $m(\Gamma)$
V. Sh. Khasanov
105
Planning of screening experiments for a nonsymmetric response function
M. B. Malyutov, P. S. Mateev
109
Analog of the limit theorem for ratios in the case of parts of an increasing chain
M. G. Shur
129

Boundary properties of solutions of elliptic equations
V. P. Mikhailov
137

Doctoral theses
Nonmatrix varieties of associative algebras
V. N. Latyshev
147
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019